The truncation method for the solution of a class of variational inequalities
Revue française d'automatique, informatique, recherche opérationnelle. Analyse numérique, Volume 10 (1976) no. R1, pp. 29-42.
@article{M2AN_1976__10_1_29_0,
     author = {Berger, Alan E.},
     title = {The truncation method for the solution of a class of variational inequalities},
     journal = {Revue fran\c{c}aise d'automatique, informatique, recherche op\'erationnelle. Analyse num\'erique},
     pages = {29--42},
     publisher = {Dunod},
     address = {Paris},
     volume = {10},
     number = {R1},
     year = {1976},
     mrnumber = {455489},
     zbl = {0334.49012},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1976__10_1_29_0/}
}
TY  - JOUR
AU  - Berger, Alan E.
TI  - The truncation method for the solution of a class of variational inequalities
JO  - Revue française d'automatique, informatique, recherche opérationnelle. Analyse numérique
PY  - 1976
SP  - 29
EP  - 42
VL  - 10
IS  - R1
PB  - Dunod
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1976__10_1_29_0/
LA  - en
ID  - M2AN_1976__10_1_29_0
ER  - 
%0 Journal Article
%A Berger, Alan E.
%T The truncation method for the solution of a class of variational inequalities
%J Revue française d'automatique, informatique, recherche opérationnelle. Analyse numérique
%D 1976
%P 29-42
%V 10
%N R1
%I Dunod
%C Paris
%U http://www.numdam.org/item/M2AN_1976__10_1_29_0/
%G en
%F M2AN_1976__10_1_29_0
Berger, Alan E. The truncation method for the solution of a class of variational inequalities. Revue française d'automatique, informatique, recherche opérationnelle. Analyse numérique, Volume 10 (1976) no. R1, pp. 29-42. http://www.numdam.org/item/M2AN_1976__10_1_29_0/

[1] Agmon S., Lectures on elliptic boundary value problems, Princeton : D. Van Nostrand Company, Inc. 1965. | MR | Zbl

[2] Berger A. E. Ciment M. and Rogers J. C. W., Numerical solution of a diffusion consumption problem with a free boundary, SIAM J, Num. Anal. 12, 646-672 (1975). | MR | Zbl

[3] Brézis H., Problèmes unilatéraux, J. Math. Pures et Appl. 51, 1-168 (1972). | MR | Zbl

[4] Douglas J. Jr., and Dupont T., Galerkin methods for parabolic equations, SIAM J. Num. Anal. 7, 575-626 (1970). | MR | Zbl

[5] Duvaut G. and Lions, J. L., Les inéquations en mécanique et en physique, Paris : Dunod 1972. | MR | Zbl

[6] Falk R., Error estimates for the approximation of a class of variational inequalities, Math of Comp. 28, 963-971 (1974). | MR | Zbl

[7] Gantmacher F. R., The theory of matrices, Vol. 1. New York : Chelsea Publishing Company 1959. | MR | Zbl

[8] Hunt C. and Nassif N., Inéquations variationnelles et détermination de la charge d'espace de certains semi-conducteurs, C. R. Acad. Se. Paris, A 278, 1409-1412 (1974). | MR | Zbl

[9] Isaacson E. and Keller H. B., Analysis of numerical methods, New York : John Wiley & Sons, Inc., 1966. | MR | Zbl

[10] Lewy H. and Stampacchia G., On the regularity of the solution of a variational inequality, Comm. on Pure and Appl, Math. 22, 153-188 (1969). | MR | Zbl

[11] Lions J. L., Approximation numérique des inéquations d'évolution, Constructive Aspects of Functional Analysis edited by G. Geymonat, II Ciclo 1971-Centro Internazionale Matematico Estivo, Roma (1973). | Zbl

[12] Lions J. L. and Stampacchia G., Variational inequalities, Comm. on Pure and Appl. Math. 20, 493-519 (1967). | MR | Zbl

[13] Lions J L, Tremolieres R and Glowinski R, Methodes generales d'approximation des problèmes d'inéquations stationnaires, Institut de Recherche d'Informatique et d'Automatique (March 1971)

[14] Lions J L, Tremolieres R and Glowinski R, Algorithmes d'optimisation, Institut de Recherche d'Informatique et d'Automatique (July 1971)

[15] Mosco U and Strang G, One-sided approximation and varational inequalities, Bull Amer Math Soc 80,308-312 (1974) | MR | Zbl

[16] Richtmyer R D and Morton K W Différence methods for initial-value problems New York Interscience Publishers, 1967 | MR | Zbl

[17] Strang G, The finite element method-linear and nonlinear applications, to appear in the Proceedings of the International Congress of Mathematicians, Vancouver, Canada 1974 | MR | Zbl

[18] Strang G and Fix G, An analysis of the finite element method, Englewood Chffs Prentice-Hall, Inc 1973 | MR | Zbl

[19] Stroud A H and Secrest D, Gaussian quadrature formulas Englewood Cliffs Prentice-Hall, Inc 1966 | MR | Zbl

[20] Varga R S, Matrix iterative analysis, Englewood Cliffs Prentice-Hall, Inc 1965 | MR | Zbl